RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1968, Volume 3, Issue 3, Pages 271–278 (Mi mz6678)  

This article is cited in 6 scientific papers (total in 6 papers)

Estimate of the remainder term in Tate's formula

V. A. Dem'yanenko

Donetsk Calculating Center of Academy of Sciences of Ukrainan SSR

Abstract: An estimate of the remainder term in Tate's formula is deduced and a property of finite order points of elliptic curves is pointed out

Full text: PDF file (405 kB)

English version:
Mathematical Notes, 1968, 3:3, 173–177

Bibliographic databases:

UDC: 511
Received: 14.04.1967

Citation: V. A. Dem'yanenko, “Estimate of the remainder term in Tate's formula”, Mat. Zametki, 3:3 (1968), 271–278; Math. Notes, 3:3 (1968), 173–177

Citation in format AMSBIB
\Bibitem{Dem68}
\by V.~A.~Dem'yanenko
\paper Estimate of the remainder term in Tate's formula
\jour Mat. Zametki
\yr 1968
\vol 3
\issue 3
\pages 271--278
\mathnet{http://mi.mathnet.ru/mz6678}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=227166}
\zmath{https://zbmath.org/?q=an:0161.40601}
\transl
\jour Math. Notes
\yr 1968
\vol 3
\issue 3
\pages 173--177
\crossref{https://doi.org/10.1007/BF01387329}


Linking options:
  • http://mi.mathnet.ru/eng/mz6678
  • http://mi.mathnet.ru/eng/mz/v3/i3/p271

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Dem'yanenko, “On the representation of numbers by binary biquadratic forms”, Math. USSR-Sb., 9:3 (1969), 415–422  mathnet  crossref  mathscinet  zmath
    2. Yu. I. Manin, “The $p$-torsion of elliptic curves is uniformly bounded”, Math. USSR-Izv., 3:3 (1969), 433–438  mathnet  crossref  mathscinet  zmath
    3. Yu. I. Manin, “Cyclotomic fields and modular curves”, Russian Math. Surveys, 26:6 (1971), 7–78  mathnet  crossref  mathscinet  zmath
    4. Yu. G. Zarhin, Yu. I. Manin, “Height on families of Abelian varieties”, Math. USSR-Sb., 18:2 (1972), 169–179  mathnet  crossref  mathscinet  zmath
    5. V. A. Dem'yanenko, “On Tate height and the representation of numbers by binary forms”, Math. USSR-Izv., 8:3 (1974), 463–476  mathnet  crossref  mathscinet  zmath
    6. V. A. Dem'yanenko, “On Mordell's conjecture”, Math. USSR-Izv., 8:6 (1974), 1181–1189  mathnet  crossref  mathscinet  zmath
  • Математические заметки Mathematical Notes
    Number of views:
    This page:183
    Full text:50
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019